Does anyone know how long it takes for these horrible side effects to go away? My pain has increased quite a bit since i have started taking this and i have terrible side effects. Abdominal pains/cramping, headaches, lethargy, vomiting, nausea and i feel like a zombie. totally out of it and weird, don't feel like myself at all. Anyone had similar experiences? It is day 4 , i am on 5mg twice a day which is pretty low.How long should i wait before telling my PM doc ? I would love any advice
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...